# SDR SWIA2018120445317

- Difficulty date: November 5, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 42,757 hours, 36,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EXTERIOR APPROX FUSELAGE STATION 682.00, BETWEEN STGR 24 DENT FOUND (C-CHECK) RO: 12/1/18.  REPAIRED DENT AT FS 682.00 BETWEEN STR 24L - 25L  COMPLIED WITH ALL STEPS OF REO.
